# SDR FDEA202201280153

- Difficulty date: January 28, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300*
- Aircraft serial: 777
- Aircraft time: 34,522 hours, 19,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: A5361210120301
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW FRAME 4RH GUSSET FOUND CRACK SIGNAL AT HOLE #10 REPLACED THE CRACKED FIRST OFFICER'S WINDOW FRAME 4RH GUSSET PER EA: 6-5310-  T0354786 A P2. TITLE: FUSELAGE - MAINFRAME - FIRST OFFICER'S WINDOW FRAME 4RH GUSSET,   CRACK INDICATION AT HOLE #10.   MINOR REPAIR IAW FEDEX GMM6-2-100.
